# SDR AALA200803107

- Difficulty date: December 13, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 55,948 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA INFLIGHT - CREW REPORTED NR 1 ENGINE DRIVEN GENERATOR CYCLED ON AND OFF AFTER TAKEOFF FOLLOWED BY NAVIGATION DATA AND DISPLAY GUIDANCE COMPUTER INPUT LOST.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE DRIVEN GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
